Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Noticed burning sensation and numbness in lower part of body after unprotected sex. Chances of STD?

I had unsafe sex two months ago, 15 days later, I have noticed burning sensation and kind of numbness in the lower part of the body (below abdom to feett). I have consultat a doctor after his diagnosis it was identified as UTI and he treated me for 2 weeks. Even after the treatment whenever I have sex the next day I see the repition of burning sensesion in the lower part of the body. I have also observed that when I don t partcipate in the sex I am absoultely fine. Is this any kind of STD symptom? please advice
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi srinigvas ! Do you have back pain too or ever had spinal injury. Consult with doctor about this. Now at present take multi vitamine tab for burning sensation. But please, please don't take risk by doing unprotected sex, have fun be safe. Take care. Bye.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor